# SDR ORJA9791

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT, AUTO PRESS DID NOT FUNCTION.  GROUND SHIFT FAILURE IS INDICATED.  FOUND ON WALK AROUND LOWER TORQUE TUBE ON NOSE GEAR HAD COME LOOSE, RESECURED WITH NEW FASTENER, OK FOR FCF.  MAINTENANCE PERFORMED RTS WITH BOTH SYSTEMS 'G'.  TEST CHECK NORMAL, AND GROUND SHIFT TEST NORMAL.  AFTER FCF REINSPECTED NOSE GEAR TORQUE TUBE, NO DEFECTS NOTED.  (M)
